It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Lexapro Withdrawal -- PLEASE PLEASE HELP

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-25-2006, 08:31 AM   #1
    tummy2
    Veteran
    (male)
     
    Join Date: Nov 2003
    Posts: 469
    tummy2 HB User
    Lexapro Withdrawal -- PLEASE PLEASE HELP

    Hi,

    I was just wondering if some of you guys can tell me your experience with the Withdrawal Symptoms of Lexapro. I have been reading some of the old posts, but Hhavent found much.

    I stopped taking Lexapro about 10 Days ago (The symptoms started 7 days ago). I quit cold turkey... I was on the MED for 8 Months at 15mg.... I went to 10mg then to 5 in two days... I know I didnt taper which is something I regret now.

    Currently I am feelig

    Dizzy,
    Sometimes feel dizzy/pass ot feeling when I turn or do something
    Stomach Aches
    Tired
    Generally Ill

    Is this common with Withdrawal... Should I go back on a smaller dose or Just stick it out. Also, whats the average time I should give it before maybe giving in.... 2 Weeks, 3 Weeks?

    Tum

     
    Sponsors Lightbulb
       
    Old 05-25-2006, 08:48 AM   #2
    SOE
    Senior Veteran
    (female)
     
    Join Date: Aug 2004
    Posts: 2,383
    SOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB User
    Re: Lexapro Withdrawal -- PLEASE PLEASE HELP

    You should NEVER quit an AD cold turkey. That is so bad for you. You should go back on it and then TAPER off SLOWLY.

    No wonder you are having problems. People usually have some amount of withdrawal symptoms even when they taper slowly, but to quit cold turkey, it is possible you will continue to be hit with more and more symptoms as time goes by.

    Go back on the smaller dose and taper off gradually.

    Take care.

    SOE

    Last edited by SOE; 05-25-2006 at 08:49 AM.

     
    Old 05-25-2006, 07:08 PM   #3
    Schupp1832
    Inactive
     
    Join Date: May 2006
    Posts: 61
    Schupp1832 HB User
    Re: Lexapro Withdrawal -- PLEASE PLEASE HELP

    Didn't your doctor tell you about withdrawing slowly? If you can manage how you're feeling, maybe you can not go back on the drug. It doesn't sound like you're as bad off as some are. If you've been off 10 days already, I really think that you should stay off the drug, that's IF you can manage. Drinking alot of fluids is good. The worst of the withdrawals often lessen after 2 or 3 weeks. You might be left with some lingering problems, but you should be able to manage them. I say "should", because some people have problems for a long time. The chances are that you'll start feeling better soon. There are withdrawal guides on the internet. Your doctor should have helped you on this. Bonine and Quinine are good for the dizziness/nausea.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lexapro and Zoloft Help Northerone Panic Disorders 1 01-07-2007 03:03 PM
    Wellbutrin Surges? Wagon Daddy Bipolar Disorder 7 10-19-2006 03:57 PM
    Lexapro and Wellbutrin - switching and withdrawal mjewell Depression 6 05-26-2006 11:54 AM
    Could this still be lexapro withdrawal?! serafina Anxiety 4 08-07-2005 06:37 AM
    3rd day on Lexapro - need some advice allisonash Depression 4 08-02-2005 12:13 AM
    Withdrawal from Lexapro? Weird lightheadedness and numb sensations. sealover Depression 3 06-04-2005 05:29 PM
    Lexapro lori j Depression 32 10-20-2004 01:19 PM
    Lexapro and dizziness...what can I do? Please help. dolphinboy Depression 10 05-15-2004 07:38 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:23 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!